MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/125 DEG TI CANN TFNA 440MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/125 DEG TI CANN TFNA 440MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.234S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a revision hip surgery on an unknown date.A trochanteric fixation nail advanced (tfna) nail cut out through the top.Hardware removal of all implants, including a helical blade and two (2) distal locking screws located at the most distal hole of the nail and the dynamic hole.The nail was implanted in (b)(6) 2018.The surgeon replaced the device with a biomet cemented hemi hip.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.Concomitant devices reported: unknown locking screws (part# unknown, lot# unknown, quantity 2).Helical blade (part# 04.038.300, lot # unknown, quantity 1).This report is for one (1) 12mm/125 deg ti cann tfna 440mm/right - sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: manufacturing location: monument; manufacturing date: march 16, 2016; expiration date: february 28, 2026; part: 04.037.234s; 12mm/125 deg ti cann tfna 440mm/right- sterile; lot: h055913 (sterile); lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria one piece was scrapped in cell at mill distal holes for dimension ¿l2¿ being out of specification.Inspection sheet, in-process/inspect dimensional/final met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log lppf was reviewed and determined to be conforming.Packaging bom was reviewed and found to be conforming with no deviations to normal packaging identified.Sterilization control number (scn) 12307 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: component parts were not reviewed because the reported complaint condition of ¿cut out through the top' was not related to breakage of any component of the nail, therefore, device history record (dhr) review of the raw material(s) would not be relevant to the reported condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12MM/125 DEG TI CANN TFNA 440MM/RIGHT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8180457
Report Number2939274-2018-55476
Device Sequence Number11339651
Product Code HSB
UDI-Device Identifier10886982097200
UDI-Public(01)10886982097200
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number04.037.234S
Device Catalogue Number04.037.234S
Device Lot NumberH055913
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date01/17/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE EVENT DESCRIPTION.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight106